MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT NEEDLE
Catalog Number 300263
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: no photos or returned samples were provided for further investigation.Based on dhr review, there are no abnormalities that would contribute to the non-conformance.Hence, root cause cannot be established.Complaint will re-opened once sample is received.
 
Event or Problem Description
It was reported during use of the bd hypoint needle the product is leaking at the luerlock location during preparation, when taking the liquid from the vial to the syringe.There was no report of injury or medical intervention.

Brand Name
BD HYPOINT NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7173124
Report Number8041187-2017-00303
Device Sequence Number1952275
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2021
Device Catalogue Number300263
Device Lot Number6197360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;